Is itchy skin a normal side effect of Latisse?

I've been using latisse for three days, and the skin around my eyes gets very itchy after I apply it. Is this normal, or could I be having an allergic reaction?

The information provided by medical professionals in the Q&A is for informational purposes only, and is not a substitute for individualized medical advice, diagnosis or treatment by a qualified health care provider.

Answers

There are no answers to this question yet! Please check back later.


More Questions on LATISSE®

  • Lash tint with Latisse?
    (4 answers)
    Is it okay to get a salon lash tint while using Latisse? Will it impact the effectiveness?
  • Latisse and Permanent Eye Makeup
    (3 answers)
    I had permanent eyeliner done yesterday. How long should I wait before using Latisse? I stopped the Latisse 1 week before the procedure at the request of my operator. If I wait a few more days to start Latisse, will my eyelashes still be long?
  • Will Latisse have a residual effect?
    (3 answers)
    I've been using daily Latisse for six months, and love the results. If I reduced the frequency of applications, to maybe 3 times per week rather than daily, would my new eyelash thickness be maintained? Or do I still need to apply every day?
  • Do Lumigan or Careprost work the same as Latisse?
    (2 answers)
    I will soon be travelling to Europe and researched where I could purchase Latisse in France. I found they sell these products called Lumigan and Careprost. They say they are the same as Latisse because they contain Bimatoprost 0,03%. Is that true?
  • Does Latisse affect permanent makeup ink results?
    (2 answers)
    If a client were using Latisse prior to a permanent makeup application, would Latisse compromise the permanent makeup ink results by breaking down the ink and not allowing it to stay in the skin?
  • Latisse Side Effects
    (1 answer)
    I saw a commercial for this product, and the side effects it listed seem pretty substantial. Is it true that Latisse can cause my green eyes to turn brown? How could this happen?